Non-Aspirin Packs with 2 Tablets

Non-Aspirin Packs with 2 Tablets

Product Code:Non-Aspirin Packs with 2 Tablets
Availability:In Stock
Price: $22.99
Qty:     - OR -   Add to Wish List Add to Compare

Great deal on portable pain relief tablets. Use for temporary relief of aches, pains, headaches, and for the reduction of fever. These Non-Aspirin packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Acetaminophen 325 mg.

Weight: 0.15lbs

Shipping: $10

Dimensions (length x width x height): (Packet) 2" x 2"

 

Write a review



Note: HTML is not translated!

Bad           Good